# SDR REXA2022071801598

- Difficulty date: June 15, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 32,903 hours, 22,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Part number: SH670321591
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL9, FS349-379 IS CORRODED IN SEVERAL AREAS, ON SEVERAL ELEMENTS.	REPLACED SEAT TRACK PN SH670-32159-1 WITH NEW PART.
